Mentone Grammar

63 Venice Street , Mentone, VIC 3194

Parking: Presenters enter through Gate 7 located at 35 Warrigal Road, Sign in at the Bayview Office

G.A.T.E.WAYS TIMETABLE FOR MENTONE GRAMMAR	
8.35am	School begins. Students attend roll call with their class teacher.
9.00 – 10.45am	AM session begins (105 min)
10.45 – 11.00am	Eating Time
11.00 – 11.30am	Recess
11.30 – 12.00pm	AM session continues (30 min)
12.00 – 1.30pm	PM session begins (90 min)
1.30 – 1.45pm	Eating Time
1.45 – 2.15pm	Lunch
2.15 – 3.00 pm	PM session continues (45 min)
3.00 - 3.15pm	Collect name tags. Students return to class.

Bell Times

8.35 am roll call

10.45 - 11.00am Eating Time

11.00 – 11.30am Recess

1.30 – 1.45pm Eating Time

1.45 – 2.15pm Lunch

3.15 home time